# SDR MALA110017

- Difficulty date: January 15, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 5,870 hours, 3,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD TOP STEP SIDE PANEL ZONE 2 CRACKED.  REPAIRED DISCREPANT SIDE PANEL IAW REO 670-52-11-104.
